# SDR AAL2004F00004

- Difficulty date: October 3, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- Engine: Pwa JT8D*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CAP DAMAGED (GROUND DAMAGE). INSTALLED SERVICEABLE LOWER CAP DOUBLER AND FILLER IAW ESO 80559.
